MAUDE Adverse Event Report: ONKOS SURGICAL, INC. ELEOS; STEM EXTENSION, CANAL-FILLING

ONKOS SURGICAL, INC. ELEOS; STEM EXTENSION, CANAL-FILLING
Model Number KSP14100E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation for this event is in progress.Once additional information is received, a supplemental report will be submitted accordingly.The mdrs associated with this event are: 013450937-2023-00038, 013450937-2023-00039.
 
Event or Problem Description
It was reported that a patient underwent revision surgery on 01 (b)(6) 2023, due to loosening of the patient's eleos resurfacing femur and eleos stem extension.The patient was revised to remove and replace those two components.The patient's revision surgery was completed successfully.This event will be reportable to the fda as a serious injury due to the patient's revision procedure.This record captures the eleos stem extension.
 
Additional Manufacturer Narrative
It was reported that the patient underwent a revision surgery on (b)(6) 2023 due to loosening of the patient's canal-filling stem extension and dissociation of the resurfacing femur and canal-filling stem extension.The following eleos implants were revised during the revision surgery: resurfacing femur axial pin, canal-filling stem extension, tibial hinge component, resurfacing femur, and tibial poly spacer.There were no alleged deficiencies with the tibial hinge component, resurfacing femur axial pin, and tibial poly spacer.Device production records and historical data was reviewed, and no abnormailities were identified.Visual, dimensional and functional analysis could not be conducted as the devices were not returned for evaluation.Additional information regarding the patient's post-operative compliance, external trauma, and surgeon's surgical technique are not known.Ultimately, the root cause for dissociation and loosening could not be determined.The mdrs associated with this event are: 013450937-2023-00038; 013450937-2023-00038-001; 013450937-2023-00039-001.

Brand Name
ELEOS
Common Device Name
STEM EXTENSION, CANAL-FILLING
Manufacturer (Section D)
ONKOS SURGICAL, INC.
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
77 e halsey rd
parsippany, NJ 07054
MDR Report Key16482049
Report Number3013450937-2023-00039
Device Sequence Number15397319
Product Code KRO
UDI-Device IdentifierB278KSP14100E0
UDI-PublicB278KSP14100E0
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2025
Device Model NumberKSP14100E
Device Catalogue NumberKSP14100E
Device Lot Number1711947
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown